# SDR ZZDA2009012

- Difficulty date: January 10, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG10530
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE DISLODGED AT FORWARD SERVICE DOOR (DEPLOYED).  REMOVED AND REPLACED SERVICE DOOR SLIDE ASSEMBLY IAW AMM 25-66-01.
